# SDR FDEA201112035136

- Difficulty date: December 3, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 48,230 hours, 9,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0048
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY LIGHT NR 1 LOW ON EMERGENCY LIGHT BATTERY TEST.  R & R BATTERY PACK IAW MM 33-51-01-4, OPS CHECKED NORMAL.
